# SDR V0XD20180304002

- Difficulty date: March 4, 2018
- Submitted: March 4, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 15,484 hours, 12,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR SILL AT FS 280.00 IS CORRODED.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-53-21-139 REV B DATED 2017-04-03.
